# SDR UALA2012020300666

- Difficulty date: February 2, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 42,142 hours, 9,207 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Spring
- Condition: Unsecure
- Location: R4 Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A JUMPSEAT AT 4R SNAPS BACK TOO VIOLENTLY.  SECURED SNUBBER SPRING TO SEAT PAN.
